Journal article icon

Journal article

Continuum many maximal consistent normal bimodal logics with inverses

Abstract:
The paper considers extensions of a normal bimodal logic KL in which the two necessity operators are mutual one-sided inverses. A continuum of maximal consistent normal extensions of KL is constructed, each of which has infinitely many quasi-normal Post complete extensions. Some syntactic properties of maximal consistent normal bimodal logics and in particular of such extentions of KL are investigated.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1305/ndjfl/1039293024

Authors


More by this author
Institution:
University of Edinburgh
Department:
Department of Philosophy
Publisher:
Duke University Press Publisher's website
Journal:
Notre Dame Journal of Formal Logic Journal website
Volume:
39
Issue:
1
Pages:
128-134
DOI:
URN:
uuid:5cc7606f-05fb-4a69-8d6d-be8763640e4b
Local pid:
ora:4990
Language:
English
Keywords:
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP